Arithmetic of stabilizers of ideals in group rings.
Inventiones mathematicae, Tome 75 (1984), pp. 75-84
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
ideal of group rings, two-generator metabelian group, stabilizer, irreducible subgroups, subgroups of finite index, arithmetic subgroup, arithmetic groups, prime ideals, semiprime ideal
@article{IM_1984__75_143089,
author = {D.R. Farkas and R.L. Snider},
title = {Arithmetic of stabilizers of ideals in group rings.},
journal = {Inventiones mathematicae},
pages = {75--84},
year = {1984},
volume = {75},
zbl = {0532.16006},
url = {http://geodesic.mathdoc.fr/item/IM_1984__75_143089/}
}
D.R. Farkas; R.L. Snider. Arithmetic of stabilizers of ideals in group rings.. Inventiones mathematicae, Tome 75 (1984), pp. 75-84. http://geodesic.mathdoc.fr/item/IM_1984__75_143089/